# SDR SWAA2019121639680

- Difficulty date: December 10, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 58,738 hours, 29,493 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX636772
- Condition: Low Pressure
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY----------------------------------------------ON DOWNWIND SYSTEM B ENG. HYDRAULIC PUMP LOW PRESSURE LIGHT ILLUMINATED. ELECTRIC PUMP LOW PRESS LIGHT WOULD FLICKER ON WHEN FLAP WERE ACTUATED BUT WOULD EXTINGUISH AFTER FLAPS WERE IN SELECTED POSITION.     / DECLARED EMERGENCY - LANDED NORMALLY WITH FLAPS 30*. / R&R #2 ENGINE HYDRAULIC PUMP IAW MM.
